Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

89-96


DOI

Article

Preserving Properties of Subordination and Superordination of Analytic Functions Associated with the Srivastava-Khairnar-More Integral Operator

Check for updates


Authors

T. Panigrahi Affiliation:
Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Odisha, India
and S. P. Goyal* Affiliation:
Department of Mathematics, University of Rajasthan, Jaipur-302004, India


Abstract

In the present paper, we investigate some subordination and superordination preserving properties of analytic functions associated with the Srivastava-Khairnar-More integral operator defined on the space of normalized analytic functions in the open unit disk U. Several sandwich-type results associated with this transformation are derived. Some useful consequences of the main results are mentioned and relevance with some of the earlier results are also pointed out.


Keywords

Analytic functions, univalent functions, differential subordination and superordination, Srivastava-Khairnar-More integral operator


Citation

Panigrahi, T. & Goyal, S. P. (2015). Preserving properties of subordination and superordination of analytic functions associated with the srivastava-khairnar-more integral operator. Journal of Analysis & Number Theory, 3(2), 89–96. https://doi.org/10.18576/jant/030202

Published by: Engineering Journals

Engineering Journals Logo